# SDR REXA2016120802431

- Difficulty date: December 8, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 409-498
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 SEAT TRACK SECTION HAS CORROSION FROM BS 409+112 - 498 AT MULTIPLE LOCATIONS.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM-53-01-11 AND SRM CRJ-200 53-21-49.
